Linear response theory in stochastic resonance

M. I. Dykman, H. Haken, Gang Hu, D. G. Luchinsky, R. Mannella, P. V.E. McClintock, C. Z. Ning, N. D. Stein, N. G. Stocks

Research output: Contribution to journalArticle

38 Scopus citations

Abstract

The susceptibility of an overdamped Markov system fluctuating in a bistable potential of general form is obtained by analytic solution of the Fokker-Planck equation (FPE) for low noise intensities. The results are discussed in the context of the LRT theory of stochastic resonance. They go over into recent results of Hu et al. [Phys. Lett. A 172 (1992) 21] obtained from the FPE for the case of a symmetrical potential, and they coincide with the LRT results of Dykman et al. [Phys. Rev. Lett. 65 (1990) 2606; JETP Lett. 52 (1990) 144; Phys. Rev. Lett. 68 (1992) 2985] obtained for the general case of bistable systems.

Original languageEnglish (US)
Pages (from-to)332-336
Number of pages5
JournalPhysics Letters A
Volume180
Issue number4-5
DOIs
StatePublished - Sep 13 1993

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Dykman, M. I., Haken, H., Hu, G., Luchinsky, D. G., Mannella, R., McClintock, P. V. E., Ning, C. Z., Stein, N. D., & Stocks, N. G. (1993). Linear response theory in stochastic resonance. Physics Letters A, 180(4-5), 332-336. https://doi.org/10.1016/0375-9601(93)91186-9